# SDR CALA2025102110365

- Difficulty date: October 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 78,520 hours, 32,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CABIN  DOOR WARNING LIGHTS  FRONT/AFT FLASHING  ECAM PRESS ZERO.     COULD NOT DUPLICATE FAULT, TESTS PASSED, REMOVED AND REPLACED CABIN-PRESSURE DETECTION PRESSURE-SWITCH (FIN 14WN) PER AMM 52-73-12, OPS CHECK GOOD, DOOR FLASHES AND THEN TURNS OFF PROPERLY.
